# SDR UIEA2018030500322

- Difficulty date: March 5, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,870 hours, 18,955 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 97980612
- Part serial: 2517C
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED AND FAILED TO RESTART.   ACCOMPLISHED AN APU BITE IAW FIM 49-11 FT 958.   FOUND REVERSE FLOW FAULT,  ACCOMPLISHED FIM 49-11 FAULT TREE 965,  REMOVED AND REPLACED THE APU SURGE CONTROL VALVE IAW AMM 49-53-01.  OPS CHECKED GOOD.
